Ask an expert
Question

28 Jul 2008

Another confused Bipolar
Hi CS,

Indeed been a while and I sincerely hope that you' re doing well. How is your arm?

Me, doing ok I guess, just feels though I' m on this huge rollercoaster ride again. I' m on Aropax 20 mg mane for over a year now (as well as Tegretol 400mg BD) and somehow I get the impression it is no longer doing the trick for me.

So many things to take care of as well and I' m SO exhausted. Just feels though I don' t have the energy to pull it through. I' m trying my best, but this " feeling"  is not lifting (4 weeks now). Been fighting it with heart and soul and just got to a point where I couldn' t be bothered as to what happens next. I don' t eat, not in the mood for anything and I guess I have just given you all the symptoms of a classical case of Depression, but how is it possible if I am on medication and it was working fine?

Anyway, I' ll await your valuable reply.

Keep well,
LS
Answer 335 views
Expert
CyberShrink
cybershrink

01 Jan 0001

HI LS< goof to hear from you again, though I wish you were feeling better ! One can develope a depression even when on some meds --- especially in Bipolar Disorder,t he aim of meds is to prevent some episodes, lengthen the period between others, and reduce the severity of any which may occur. See your shrink again for a fresh re-assessment, and discuss possible variations in your treatment regimen
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote